# SDR UIEA2019030103423

- Difficulty date: February 28, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,727 hours, 10,741 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 20414440402
- Part serial: 8089
- Condition: Failed
- Location: Weather Radar
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT WX RADAR SYSTEM FAILED STATUS MESSAGE  ( TRANSFERRED TO MDDR 107978 PER MEL 34-43-01.  LOG PAGE 1053932 REMOVED AND REPLACED WX RADAR DRIVE UNIT IAW AMM 34-43-05 OPS AND SYSTEM CHECK GOOD, MDDR # 107978 CLOSED.  )
